# SDR FDEA201307171577

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 71,293 hours, 15,028 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 895008003
- Part serial: 6D5991
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

ON DEPARTURE, RECEIVED A LEVEL 3 "ENG 3 FIRE" ALERT.  APPEARED FOR APPROX 30 SECONDS THEN WENT OUT, THEN ONE MINUTE LATER RETURNED.  SHUTDOWN ENGINE IAW QRH.  FIRE WARNING CAME ON THREE MORE TIMES.  FIRED SECOND BOTTLE,  DECLARED EMERGENCY.  R & R BOTH LOOPS A & B WIRE HARNESSES ON NR 3 ENG REF AMM 71-50-04-4-1. NR 3 ENG FIRE DETECTION SYS OPS CHECKED NORMAL IAW AMM 26-11-02-5.
